Journal of Optimization Theory and Applications

, Volume 126, Issue 3, pp 643–656

Matrix Inequality Approach to a Novel Stability Criterion for Time-Delay Systems with Nonlinear Uncertainties


  • O. Kwon
    • Research Fellow, Mechatronics Research DepartmentSamsung Heavy Industries Company
  • J. H. Park
    • Professor, School of Electrical Engineering and Computer ScienceYeungnam University

DOI: 10.1007/s10957-005-5501-9

Cite this article as:
Kwon, O. & Park, J.H. J Optim Theory Appl (2005) 126: 643. doi:10.1007/s10957-005-5501-9


In this paper, a novel stability criterion is presented for time-delay systems which have nonlinear uncertainties. Based on the Lyapunov method, a stability criterion is derived in terms of matrix inequalities which can be solved easily by efficient convex optimization algorithms. Numerical examples are included to show the effectiveness of the proposed method


Time-delay systemsLyapunov methodnonlinear uncertaintiesconvex optimization
Download to read the full article text

Copyright information

© Springer Science+Business Media, Inc. 2005